Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


efecto colateral de Kaletra
Jun 19, 2006

me aparezcan erupciones en piel que producen picazon puede ser producto del Kaletra y como combatirlo vivo en una ciudad calida, estube en un lugar un poco frio y no tenia problemas en la piel, cuando regrese a mi localidad me vuelven a aparecer

Response from Dr. Santana

Estimado Amigo:

Me parece que su problema puede ser asociado a la alta temperatura , humedad y calor y algun problema de sensitividad de su piel. Que tenga conocimiento Kaletra no presenta este efecto adverso y en nuestra experiencia en Puerto Rico (calor ,humedad) no hemos visto problemas asociados. Consulte a un especialista de la piel (Dermatologo). El hecho que estuvo en pais frio y no presento problemas confirma la posibilidad de que todo este relacionado con el calor ,humedad y sensitividad en su piel e inclusive a veces con infecciones en piel causadas por hongos.


Previous
reducion
Next
comenzar tratamiento

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement